# SDR AUS20020020

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2560 · Emergency Equipment
- Part: Float
- Condition: Faulty
- Location: Emergency Equipm
- Component: Emergency Equipm
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED AN UNCOMMANDED INFLATION OF THE REAR CELLS OF THE NOSE FLOATATION BAGS. THE FLOAT SYSTEM WAS NOT ARMED AT THE TIME.
